# SDR HALA2011041000149

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 82,323 hours, 14,860 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 02094350
- Condition: Failed
- Location: Left
- Part time: 11,696 hours, 2,318 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NO LT IRS NAC MILE READING ON IRS MONITOR.  REPLACED LT IRU. OPS CHECK OK IAW AMM 34-21-01.  PERFORMED MCDP GRD TEST 30.  LMP TO REMAIN IN LAND 3 MODE.
